# SDR VJ970268

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 43
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY PATH LIGHTING INOP.  REPLACED LIGHT BULBS IAW MM 3350, OPS CHECKS GOOD.
